# SDR DALA2015042202859

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG 8 LT BS 1437 AT AFT ACC COMPARTMENT.  LONGERON NR 8 LT BS 1437 WAS REPAIRED IAW SRM 53-02, FIG 18.  LP 1914812.
